# SDR 2025FA0000694

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: General aviation
- Aircraft: N218MD
- Make and model: Gulstm GIVG400
- Aircraft serial: 1515
- Aircraft time: 7,755 hours, 3,670 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 59300267
- Condition: Broken
- Location: Zone 400
- Part time: 7,755 hours, 3,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT THROTTLE FAILED TO ADVANCE ON TAKEOFF. FOUND BROKEN RIGHT THRUST REVERSER AFT INTERLOCK FEEDBACK CABLE FLEXIBLE CASING ASSEMBLY.
